Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Addenda to ``A variational problem related to an optimal filter problem with self-correlated noise''


Authors: Leonard D. Berkovitz and Harry Pollard
Journal: Trans. Amer. Math. Soc. 157 (1971), 499-504
MSC: Primary 49A50
Original Article: Trans. Amer. Math. Soc. 142 (1969), 153-175.
MathSciNet review: 0295176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The explicit solution is given of a nonclassical variational problem that is related to an optimal filter problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49A50

Retrieve articles in all journals with MSC: 49A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0295176-X
Keywords: Nonclassical variational problem, optimal min-max filter
Article copyright: © Copyright 1971 American Mathematical Society